Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Nate14

Redness, BP or Moisturizer

Recommended Posts

I'm about week 4 in the regimen, and I've noticed a lot of redness lately ever since starting the full amount of BP. However that was around the same time I got Dans products in the mail. I like all of them however my one complaint is similar to everyones about the moisturizer. I find that when I apply the full amount of BP while it's drying my skin is fine, its when I apply Dans moisturizer my skin gets really red and stings. I was previously using cetaphil moisturizer, and liked it other than being a bit too heavy.

I'm curious for those who got a lot of redness from the moisturizer, how long did it take for it to go away, I saw Dans video and he just said a month or so. Although some people posted and said there faces are still red even after more than a couple months. Anyone have any recommendations? Should I go back to something that doesn't sting, or should I just try and stick it out?

Link to comment
Share on other sites

It's up to you. Some people opt to tough it out, and others switch to a moisturizer that they like better. If you'd rather use Cetaphil than Dan's moisturizer, that's totally okay.

Link to comment
Share on other sites

I had that same problem. My face was okay after putting on the BP but after putting on the moisturizer my skin would start to burn and would remain red throughout the day. I switched to Pond's for a while and although the burn disappeared my face was still always a little red. I just switched to CeraVe, which I like a lot so far. My face isn't red, it doesn't burn and it also doesn't make my face shiny like the other two tended to do. I'd recommend it

Link to comment
Share on other sites

I, too, had that problem with Dan's moisturizer. I also bought CeraVe and I really like it. It's just as suoiruxul said above me-doesn't leave my face shiny and it does moisturize well.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×